For those who care for someone with Parkinson's disease
[Home] [Forum] [Help] [Search] [Register] [Login] [Donate]
You are not logged in


Topic MODAFINIL Go to previous topic Go to next topic Go to higher level

By Lynnie2 On 2015.06.28 12:23
My husband sleeps a lot during the day and getting more confused.
We saw the MDS briefly when he had his Botox for his eyes. This wasn't his normal appointment to discuss things but I mentioned this problem so he prescribed Modafinil to make him more alert.
He was to take it in the morning.
The pharmacist said it could cause dizziness and dry mouth but nausea was another side affect
Well he took one a couple of days ago and had nausea. He might have been a little more alert, but since he wasn't feeling well, he doesn't want to take anymore.
I am not pushing it, so I'll just let him go on as he was for now.
Has anyone heard of this medication or used it?

By Lynnie2 On 2015.07.21 13:13
His family doctor thought that he could try taking 1/2 the pill so we did for a few days but it didn't change any sleeping habits.
Yesterday morning I gave him a whole pill but later in the afternoon his headache, so I guess he shouldn't take it anymore, if that is what was causing the headache. He rarely has a headache so there must have been something in the pill that caused it even though it was 7 hours later.


© 2003-2017 MyParkinsons.org · Privacy Policy & Terms of Use
Published by jAess Media. This website and Forum is sponsorsed by people like you